Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diagnosed with Parkinson s disease. Prescribed syndopa plus and rasalect. Why am I having hallucinations?

My mother, 53 years old, was diagnosed with Parkinson s disease in December, 2011. She was prescribed to have Syndopa Plus, Rasalect 1 (Rasagiline 1mg), and tremnil initially. then after six months, doctor increased her dosage of those medicines and added Pakitidin (Amantidine Hydrochloride tablets 100mg). Currently, she takes syndopa plus 4 times a day, parkitidin and tremnil 3 times a day, and 1 rasalect. her parkinson s symptoms are better now but lately she started hallucinating a lot. she sees people getting in our house, hears them and also thinks we are backbiting about her to others, though we are not. We are very worried about her. Please tell us what to do.
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Psychiatrist 's  Response
Hi,
Thanks for writing to us,

What your mother is experiencing is hallucinations. It maybe seen in the late stages of Parkinson's disease or due to side effects of the drugs used to treat Parkinson's. The treatment would be antipsychotics, especially second generation drugs like quetiapine and clozapine are used. Kindly visit her psychiatrist for the treatment.

Hope this helps.
Dr A Rao
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor